# SDR 2001FA0000261

- Difficulty date: June 13, 2001
- Submitted: September 10, 2001
- Operation: General aviation
- Aircraft: N4250Q
- Make and model: Cessna 172L
- Aircraft serial: 17260150
- Engine: Lyc O360*
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Screen
- Part number: 70484
- Condition: Crushed
- Location: Oil Filter
- Part time: 120 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

METAL IN FILTER.  FOUND SCREEN CRUSHED (FROM FACTORY BUILDUP) ALLOWED METAL TO CONTAMINATE ENGINE.
